# SDR CA130201009

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 48,999 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85540027001
- Condition: Cracked
- Location: Rudder
- Part time: 49,187 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT-1097637, THE FORE RUDDER UPPER CLOSING RIB HAS A 4" LONG IRREGULAR CRACK. RESOLVED ON W/O: 370263 TASKCARD: NR-00007, CLOSING RIB ASSY ORDERED AOG, PN 85540027-001. REMOVED DAMGED UPPER CLOSING RIB AND FIT AND DRILLED NEW UPPER RIB ASSY, PN 85540027-001, INSTALLED IAW THE SRM CHAPTER 53-40-00 SERVICEABLE.
